Please use this identifier to cite or link to this item:
|標題:||Prefix-primitivity-preserving homomorphisms||作者:||Huang, C.C.
|關鍵字:||homomorphism;p-primitive;primitive;square-free;bifix code;morphisms||Project:||Discrete Mathematics||期刊/報告no：:||Discrete Mathematics, Volume 308, Issue 7, Page(s) 1025-1032.||摘要:||
This paper aims to investigate homomorphisms which preserve p-primitive languages. A characterization of p-primitivity-preserving homomorphisms can be detected within finite steps. Also the set of square-freeness-preserving homomorphisms is shown to be a proper subfamily of the set of p-primitivity-preserving homomorphisms. For homomorphisms over an alphabet X with vertical bar X vertical bar=2, it is also shown that the set of p-primitivity-preserving homomorphisms is a proper subfamily of the set of primitivity-preserving homomorphisms. But it is conjectured to also hold for homomorphisms over an alphabet with more than two letters. (C) 2007 Elsevier B.V. All rights reserved.
|Appears in Collections:||資訊科學與工程學系所|
Show full item record
TAIR Related Article
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.